TU Darmstadt / ULB / TUbiblio

Central extensions of infinite-dimensional Lie groups

Neeb, Karl-Hermann (2002):
Central extensions of infinite-dimensional Lie groups.
52, In: Annales de l'Institut Fourier Grenoble, pp. 1365-1442. [Article]

Item Type: Article
Erschienen: 2002
Creators: Neeb, Karl-Hermann
Title: Central extensions of infinite-dimensional Lie groups
Language: English
Journal or Publication Title: Annales de l'Institut Fourier Grenoble
Volume: 52
Divisions: 04 Department of Mathematics
Date Deposited: 19 Nov 2008 16:29
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details